Taking Cortisol causing itching??

  1. New Member
    1Ainslie's Avatar
    Join Date
    Sep 2006
    Posts
    14
    Rep Power
    108
    Level
    3
    Lv. Percent
    90%

    Taking Cortisol causing itching??


    About 2 months ago I started 5mg Cortisol am and 5mg pm for adrenal fatigue. After about a month I felty itching after evening shower, now I am itching a lot of the time. Does anyone know why that should be and what I can do about it?

  2. Advanced Member
    Vipersg123's Avatar
    Join Date
    Sep 2005
    Age
    28
    Posts
    609
    Rep Power
    576
    Level
    19
    Lv. Percent
    92.75%

    Ya know I used to have a similar problem, I would take a shower and feel extremely itchy..., OMG I CANNOT STOP ITCHING, kind of itchy. I decided to change the soap I was using and make sure I washed it all off and the itchyness stopped.
  3. New Member
    SoMdHunter's Avatar
    Join Date
    Nov 2006
    Posts
    454
    Rep Power
    326
    Level
    16
    Lv. Percent
    78.12%

    Try a skin moistureizer, like Neutrogena. Most all stores carry it. Works great! I use it all the time when those cold dry winter days dry out my skin so much.
    •   
       

  4. New Member
    glg's Avatar
    Join Date
    May 2006
    Age
    66
    Posts
    453
    Rep Power
    332
    Level
    17
    Lv. Percent
    18.16%

    Have you ran this past a DR?
  5. New Member
    FYI777's Avatar
    Join Date
    May 2006
    Posts
    151
    Rep Power
    182
    Level
    10
    Lv. Percent
    75.53%

    Could be the dryness of air present in winter indoor environments. My cousin got itchiness in winter due the dryness of air."Winter itch".
  

  
 

Similar Forum Threads

  1. Replies: 6
    Last Post: 06-20-2012, 06:42 PM
  2. low morning cortisol causing problems ???
    By theoh in forum Male Anti-Aging Medicine
    Replies: 3
    Last Post: 04-23-2011, 01:22 PM
  3. Replies: 14
    Last Post: 05-13-2007, 11:47 AM
  4. Cortisol related catabolism may be caused by MAO-A
    By Nullifidian in forum Supplements
    Replies: 0
    Last Post: 07-27-2005, 03:27 PM
  5. DOVE caused zits?
    By Big Masa in forum Supplements
    Replies: 24
    Last Post: 10-29-2002, 11:14 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in